# SDR AALA202504223927

- Difficulty date: April 15, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 31,762 hours, 13,111 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 142147
- Condition: Faulty
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTO BRAKE DISARM LIGHT ILLUMINATED WHEN IN RTO. ACCOMPLISHED FIM TASK 32-42-00-810-801. REMOVE AND REPLACED (AACU)-ANTISKID AUTOBRAKE CONTROL UNIT. PER AMM 32-42-21 OPERTIONAL CHECK GOOD.
